Predicate calculus of arbitrarily high finite order.
Archiv für mathematische Logik und Grundlagenforschung, Tome 23 (1983), pp. 1-10
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1983__23_138001,
author = {M.W. Bunder},
title = {Predicate calculus of arbitrarily high finite order.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {1--10},
year = {1983},
volume = {23},
zbl = {0528.03005},
url = {http://geodesic.mathdoc.fr/item/AMLG_1983__23_138001/}
}
M.W. Bunder. Predicate calculus of arbitrarily high finite order.. Archiv für mathematische Logik und Grundlagenforschung, Tome 23 (1983), pp. 1-10. http://geodesic.mathdoc.fr/item/AMLG_1983__23_138001/